# SDR SWAA2019061333691

- Difficulty date: June 3, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5660
- Condition: Corroded
- Location: Bs 1006-1029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STRAP CORRODED BETWEEN BS. 1006 TO BS. 1029, LBL 3.    R&R STRAP IAW SRM AND DWG.
